Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have itchy body like psoriasis, boil on arm. Can online doctor help?

I have something that look like psoriasis on my body, but it got worse. I icth all over my body and i have a boil on my right arm that bust today. I have this symptons since a month ago, I try to put topical thing on the affects areas but it does not work. I will be goin to the doctor on thursday. I think i need blood work
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
blood investigation is done to corroborate the clinical findings. What is needed first is examination of the affected area. The boils will need a course of oral and / or topical antibiotics. Diabetes need to be ruled out if the history of boil is recurrent. And what you think of as psoriasis, it can be commented on only after examination of the affected area.
the lesions you call psoriasis, are they scaly and do they increase in winter?
Dr Amit
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor